The Chowla and the Sarnak conjectures from ergodic theory point of view

Abstract : We rephrase the conditions from the Chowla and the Sarnak conjectures in abstract setting, that is, for sequences of numbers in {-1,0,1}, and introduce several natural generalizations. We study the relationships between these properties and other notions from topological dynamics and ergodic theory.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01070531
Contributor : Thierry de La Rue <>
Submitted on : Tuesday, October 27, 2015 - 3:40:02 PM
Last modification on : Thursday, February 7, 2019 - 5:06:17 PM
Document(s) archivé(s) le : Thursday, January 28, 2016 - 11:11:49 AM

Files

sarnak-arXiv-extended.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01070531, version 3
  • ARXIV : 1410.1673

Données associées

Citation

El Houcein El Abdalaoui, Joanna Kulaga-Przymus, Mariusz Lemanczyk, Thierry de La Rue. The Chowla and the Sarnak conjectures from ergodic theory point of view. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2017, 37 (6), pp.2899-2944. ⟨hal-01070531v3⟩

Share

Metrics

Record views

321

Files downloads

201